Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 80, NWS Memphis, TN

July 15, 2015Quitman County, Tallahatchie County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 15, 2015, 6:12 PM CDT for Quitman County, Tallahatchie County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 6:12 PM CDT (23:12 UTC)
Expired
Jul 15, 2015, 8:15 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Quitman County, MS, Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 161 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 11.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WGUS54 KMEG 152312
FFWMEG
MSC119-135-160115-
/O.NEW.KMEG.FF.W.0080.150715T2312Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 815 PM CDT

* AT 612 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
  AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...MARKS...LAMBERT...CROWDER...DARLING...PAYNES...
  VANCE...BELEN...GLENDORA...RIVERVIEW...LEVERETT...HINCHCLIFF...
  LONGSTREET...WAVERLY...ESSEX...DISTALL...STOVER...DENTON...SWAN
  LAKE AND WEST MARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
      3376 9020 3381 9019 3381 9032 3436 9036
      3439 9021 3430 9019 3426 9013 3416 9014
      3416 9003 3413 9001 3381 9001 3381 9013
      3372 9014 3374 9025 3369 9028

$$
2 follow-up statements
424 
WGUS74 KMEG 160028
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
728 PM CDT WED JUL 15 2015

MSC119-135-160115-
/O.CON.KMEG.FF.W.0080.000000T0000Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUITMAN MS-TALLAHATCHIE MS-
728 PM CDT WED JUL 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN QUITMAN AND TALLAHATCHIE COUNTIES...

AT 724 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS 
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS HAVE MOSTLY 
ENDED BUT FLASH FLOODING IS STILL A THREAT AS DRAINAGE CONTINUES 
INTO LOW LYING AREAS...CREEKS AND LOCAL STREAMS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MARKS...LAMBERT...CROWDER...DARLING...PAYNES...VANCE...
BELEN...GLENDORA...RIVERVIEW...LEVERETT...HINCHCLIFF...LONGSTREET...
WAVERLY...ESSEX...DISTALL...STOVER...DENTON...SWAN LAKE AND WEST
MARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
      3376 9020 3381 9019 3381 9032 3436 9036
      3439 9021 3430 9019 3426 9013 3416 9014
      3416 9003 3413 9001 3381 9001 3381 9013
      3372 9014 3374 9025 3369 9028

$$

TVT
235 
WGUS74 KMEG 160120
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT WED JUL 15 2015

MSC119-135-160129-
/O.EXP.KMEG.FF.W.0080.000000T0000Z-150716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUITMAN MS-TALLAHATCHIE MS-
820 PM CDT WED JUL 15 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN QUITMAN AND TALLAHATCHIE
COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3370 9029 3370 9030 3373 9031 3375 9030
      3376 9020 3381 9019 3381 9032 3436 9036
      3439 9021 3430 9019 3426 9013 3416 9014
      3416 9003 3413 9001 3381 9001 3381 9013
      3372 9014 3374 9025 3369 9028

$$

TVT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:44 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 15, 3:44 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT WED JUL 15 2015

.DISCUSSION...

&&

.SHORT TERM... /TONIGHT THROUGH SATURDAY NIGHT/

AT MID-AFTERNOON...SURFACE TROUGH/WEAK FRONT EXTENDED ACROSS
NORTHERN MS...THEN NORTHWARD ACROSS EAST-CENTRAL AR. VISIBLE
SATELLITE SHOWS CU DEVELOPING IN THE FRONTAL ZONE...AND SOME SHRA
STARTING TO APPEAR ON RADAR. MCV FROM OVERNIGHT COMPLEX ALSO EVIDENT
ON VISIBLE/WATER VAPOR SPINNING THROUGH CENTRAL MO.

FOR TONIGHT...EXPECT SCATTERED SHRA/TSRA TO CONTINUE INTO EARLY
EVENING ALONG FRONTAL BOUNDARY. HRRR/NAM12 GUIDANCE SHOWS MISSOURI
STORMS DISSIPATING BEFORE REACHING NORTHERN AR...BUT WILL KEEP LOW
POPS OVER NE AR IN THE EVENT THOSE STORMS HOLD TOGETHER.

FOR THURSDAY...FRONTAL BOUNDARY SHOULD WASH OUT/LIFT NORTH...WITH
SOUTHERLY SURFACE FLOW GRADUALLY RETURNING TO THE CWA. HIGHER
DEWPOINTS SHOULD ALSO RETURN...WITH LOW-MID 70S DEWPOINTS OVER
SOUTHERN/WESTERN PORTIONS OF THE CWA BY 21Z. HEAT INDEX VALUES WILL
WARRANT KEEPING HEAT ADVISORY GOING THROUGH 00Z FRIDAY. MAY SEE SOME
ISOLATED/SCATTERED DIURNAL SHRA/TSRA...BUT WILL KEEP POPS GENERALLY
BELOW 20 PERCENT.

500MB RIDGE BECOMES RE-ESTABLISHED OVER LA/LOWER MISSISSIPPI VALLEY
BY 00Z FRI...AND HOLDS FAST THROUGH THE WEEKEND. THIS WILL TURN
UPPER FLOW MORE ZONAL OVER MOST OF THE MID-SOUTH...AND ALLOW
HOT/HUMID AIRMASS TO REMAIN IN PLACE WITH POPS DECREASING.
CONTINUED HIGHS IN THE MID-UPPER 90S FRIDAY...WITH DEWPOINTS IN
THE 70S...WILL LIKELY MEAN AN EXTENSION OF THE HEAT ADVISORY. WILL
LET LATER SHIFTS FURTHER EVALUATE THIS.

GW

.LONG TERM.../SUNDAY THROUGH WEDNESDAY/
STRONG UPPER RIDGE BEGINS TO FLATTEN JUST A BIT AS THE HIGH CENTER
RETROGRADES WEST.  THIS WILL ALLOW A FRONT TO BECOME PROXIMAL TO THE
REGION AND HENCE THE CHANCE FOR ISOLATED TO SCATTERED CONVECTION.

BASED ON UPPER FLOW...BEGIN TO INTRODUCE THE CHANCE FOR
THUNDERSTORMS MONDAY AFTERNOON AND THEN PERSIST THROUGH THE REST OF
THE EXTENDED PERIOD.  IN GENERAL THE VERY WARM AND HUMID CONDITIONS
CONTINUE...AMELIORATED ONLY BY SCATTERED CONVECTION.

JEB/CJC

&&

.AVIATION...

FOR 18Z TAF PACKAGE

HIGH PRESSURE CONTINUES ACROSS THE MID SOUTH. NORTHWEST FLOW IS
MORE OVER WESTERN TENNESSEE TODAY BUT THE HIGH WILL MOVE TO THE
EAST ON THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON BUT DISSIPATE SHORTLY AFTER SUNSET. VFR
CONDITIONS ARE ANTICIPATED.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR FAYETTE-LAUDERDALE-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Jul 15, 4:05 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
405 PM CDT WED JUL 15 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-162315-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
405 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF
NORTHERN MISSISSIPPI AND EASTERN ARKANSAS THROUGH TONIGHT. THE
MAIN THREAT WILL BE DAMAGING WINDS.

A HEAT ADVISORY REMAINS IN EFFECT OVER MUCH OF EASTERN ARKANSAS...
SOUTHWEST TENNESSEE AND MOST OF NORTH MISSISSIPPI. HEAT INDEX
VALUES WILL EXCEED 105 DEGREES IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HEAT ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM THURSDAY. HOT
AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AND THE
HEAT ADVISORY MAY NEED TO BE EXTENDED.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jul 15, 3:13 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT WED JUL 15 2015

MSZ012-152100-
PANOLA MS-
313 PM CDT WED JUL 15 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 PM CDT FOR...

SOUTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 313 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR ENDVILLE...OR 7 MILES SOUTHEAST OF BATESVILLE...
MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHERN PANOLA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3438 8988 3432 8973 3417 8974 3417 9002
TIME...MOT...LOC 2013Z 022DEG 10KT 3427 8983
Local storm report, Jul 15, 3:21 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
07/14/2015                   RANDOLPH           AR   EMERGENCY MNGR

            TREE ACROSS THE ROAD.

0223 PM     TSTM WND DMG     MAYNARD                 36.42N 90.90W
07/14/2015                   RANDOLPH           AR   EMERGENCY MNGR

            TREE FELL ON A HOUSE.

0235 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
07/14/2015                   RANDOLPH           AR   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN ACROSS RANDOLPH COUNTY. WINDS
            ESTIMATED TO BE BETWEEN 60 AND 70 MPH.

0241 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
07/14/2015  M66.00 MPH       LAWRENCE           AR   ASOS

            57 KNOT WIND REPORTED AT WALNUT RIDGE AIRPORT.

0250 PM     TSTM WND GST     JONESBORO               35.82N 90.69W
07/14/2015  M59.00 MPH       CRAIGHEAD          AR   ASOS

0253 PM     TSTM WND GST     PARAGOULD               36.06N 90.51W
07/14/2015  E60.00 MPH       GREENE             AR   TRAINED SPOTTER

            WINDS ESTIMATED TO BE GREATER THAN 60 MPH.

0255 PM     TSTM WND DMG     BIGGERS                 36.33N 90.81W
07/14/2015                   RANDOLPH           AR   TRAINED SPOTTER

            TREE ON A HOUSE.

0255 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
07/14/2015                   GREENE             AR   PUBLIC

            TREE CRUSHED A SHED ON CHADWICK DRIVE.

0300 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
07/14/2015                   GREENE             AR   PUBLIC

            TREE DOWN IN PARAGOULD.

0300 PM     TSTM WND DMG     LEACHVILLE              35.92N 90.26W
07/14/2015                   MISSISSIPPI        AR   PUBLIC

            ROOF BLOWN OFF LOCAL GROCERY STORE.

0300 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
07/14/2015                   GREENE             AR   PUBLIC

            CANOPY BLOWN OFF PARAGOULD HIGH SCHOOL.

0301 PM     TSTM WND GST     BROOKLAND               35.90N 90.58W
07/14/2015  M81.00 MPH       CRAIGHEAD          AR   PUBLIC

            HAM OPERATOR MEASURED 81 MPH WIND GUST.

0302 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
07/14/2015                   CRAIGHEAD          AR   911 CALL CENTER

            18 WHEELER BLOWN OVER AT EXXON TRUCK STOP 3109 COMMERCE.

0305 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
07/14/2015                   GREENE             AR   BROADCAST MEDIA

            TREE BLOCKING A STREET IN PARAGOULD.

0306 PM     TSTM WND DMG     BROOKLAND               35.90N 90.58W
07/14/2015                   CRAIGHEAD          AR   PUBLIC

            SIGNIFICANT WIND DAMAGE IN BROOKLAND. NUMEROUS TREES DOWN
            AND A SHED DESTROYED.

0311 PM     TSTM WND DMG     JONESBORO               35.82N 90.69W
07/14/2015                   CRAIGHEAD          AR   911 CALL CENTER

            POWER LINES DOWN ACROSS HWY 63 WEST OF JONESBORO.

0314 PM     TSTM WND GST     TRUMANN                 35.67N 90.52W
07/14/2015  E68.00 MPH       POINSETT           AR   TRAINED SPOTTER

            EST WINDS NEAR 68 MPH WITH POWER OUTAGE IN TRUMANN.

0321 PM     TSTM WND DMG     HUNTINGDON              36.01N 88.41W
07/14/2015                   CARROLL            TN   EMERGENCY MNGR

            THREE TREES AND TWO POWERLINES DOWN AMONG SEVERAL
            STREETS.

0323 PM     TSTM WND DMG     CARAWAY                 35.76N 90.33W
07/14/2015                   CRAIGHEAD          AR   911 CALL CENTER

            POWER LINES DOWN ON WEST STATE STREET.

0328 PM     TSTM WND DMG     CARDWELL                36.05N 90.29W
07/14/2015                   DUNKLIN            MO   LAW ENFORCEMENT

            TREES DOWN IN CARDWELL.

0330 PM     TSTM WND DMG     MONETTE                 35.89N 90.34W
07/14/2015                   CRAIGHEAD          AR   PUBLIC

            TREE ON A HOUSE IN MONETTE VIA PHOTO SUBMITTED TO SOCIAL
            MEDIA.

0330 PM     TSTM WND DMG     BLYTHEVILLE             35.93N 89.92W
07/14/2015                   MISSISSIPPI        AR   BROADCAST MEDIA

            OVERTURNED 18 WHEELER ON I55 AT MILE MARKER 62.

0337 PM     TSTM WND GST     WILSON                  35.57N 90.04W
07/14/2015  E70.00 MPH       MISSISSIPPI        AR   TRAINED SPOTTER

            SPOTTER ESTIMATES WIND BETWEEN 60 AND 70 MPH IN WILSON.

0345 PM     TSTM WND DMG     ATOKA                   35.45N 89.77W
07/14/2015                   TIPTON             TN   TRAINED SPOTTER

            WIDESPREAD DAMAGE ACROSS TIPTON COUNTY WITH A FEW
            BUILDINGS IN ATOKA RECEIVING ROOF AND STRUCTURAL DAMAGE.

0345 PM     TSTM WND GST     ATOKA                   35.45N 89.77W
07/14/2015  M87.00 MPH       TIPTON             TN   TRAINED SPOTTER

0350 PM     TSTM WND DMG     GILT EDGE               35.53N 89.83W
07/14/2015                   TIPTON             TN   TRAINED SPOTTER

            SEVERAL TREES DOWN ACROSS TIPTON COUNTY. HARDEST HIT
            AREAS ARE IN GILT EDGE...MUMFORD AND ATOKA.

0350 PM     TSTM WND DMG     1 S COVINGTON           35.55N 89.65W
07/14/2015                   TIPTON             TN   TRAINED SPOTTER

            POWER LINES DOWN ON HIGHWAY 59.

0350 PM     TSTM WND DMG     COVINGTON               35.57N 89.65W
07/14/2015                   TIPTON             TN   BROADCAST MEDIA

            TREE DOWN IN COVINGTON.

0355 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
07/14/2015                   SHELBY             TN   PUBLIC

            TRAFFIC SIGNAL DOWN ACROSS THE ROAD AT HWYS 51 AND 385.

0400 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
07/14/2015                   SHELBY             TN   PUBLIC

            TREE DOWN ON MEMPHIS/ARLINGTON ROAD.

0400 PM     TSTM WND DMG     PARSONS                 35.65N 88.12W
07/14/2015                   DECATUR            TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS DECATUR COUNTY.

0400 PM     TSTM WND DMG     3 N HOLLY GROVE         35.69N 89.13W
07/14/2015                   HAYWOOD            TN   EMERGENCY MNGR

            SEVERAL TREES DOWN IN HAYWOOD COUNTY.

0400 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
07/14/2015                   SHELBY             TN   PUBLIC

            ROOF COLLAPSE AT ARMORY OF TN NATIONAL GUARD.

0400 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON CAR ON MYNDERS AVE.

0400 PM     TSTM WND DMG     DYERSBURG               36.04N 89.38W
07/14/2015                   DYER               TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS DYER COUNTY WITH POWER OUTAGES.

0400 PM     TSTM WND DMG     RIPLEY                  35.75N 89.53W
07/14/2015                   LAUDERDALE         TN   EMERGENCY MNGR

            SEVERAL TREES ACROSS ROADWAYS IN LAUDERDALE COUNTY.

0400 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
07/14/2015                   GIBSON             TN   EMERGENCY MNGR

            SOME TREES DOWN ACROSS THE COUNTY WITH POWER OUTAGES.

0405 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   AMATEUR RADIO

            NORTH WOOD DRIVE MEMPHIS BLOCKED BY A TREE WHICH FELL
            ONTO AN SUV.

0405 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            LARGE TREE FELL ON A CAR NEAR HIGHLAND AVE.

0405 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE ON POWERLINE AT ECHOLS.

0411 PM     TSTM WND GST     SPRING CREEK            35.77N 88.68W
07/14/2015  E60.00 MPH       MADISON            TN   PUBLIC

0415 PM     TSTM WND DMG     GERMANTOWN              35.09N 89.79W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN NEAR NESHOBA ROAD.

0415 PM     TSTM WND GST     OAKLAND                 35.22N 89.51W
07/14/2015  E50.00 MPH       FAYETTE            TN   TRAINED SPOTTER

            EST 50 MPH WIND WITH SEVERAL TREE LIMBS DOWN.

0415 PM     TSTM WND DMG     GERMANTOWN              35.09N 89.79W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON DOGWOOD.

0420 PM     TSTM WND DMG     LEXINGTON               35.65N 88.39W
07/14/2015                   HENDERSON          TN   EMERGENCY MNGR

            SEVERAL TREES DOWN AROUND THE COUNTY...LARGE TREE DOWN ON
            A HOUSE

0420 PM     TSTM WND GST     4 N ALAMO               35.84N 89.12W
07/14/2015  M57.00 MPH       CROCKETT           TN   TRAINED SPOTTER

            IN ADDITION SMALL TREES AND TREE LIMBS DOWN ACROSS THE
            COUNTY A FEW BLOCKING ROADS.

0425 PM     TSTM WND GST     COLLIERVILLE            35.06N 89.68W
07/14/2015  M65.00 MPH       SHELBY             TN   TRAINED SPOTTER

            SPOTTER MEASURED 65 MPH WIND GUST NEAR COLLIERVILLE
            ELEMENTARY.

0425 PM     TSTM WND DMG     N BARTLETT              35.22N 89.84W
07/14/2015                   SHELBY             TN   TRAINED SPOTTER

            LARGE TREE UPROOTED...SEVERAL OTHER LARGE LIMBS OFF OF
            LARGE TREES NEAR BROADWAY N OF BARTLETT.

0430 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON ROBIN HOOD LANE.

0430 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON A HOUSE ON SPRINGDALE STREET.

0430 PM     TSTM WND DMG     OLIVE BRANCH            34.95N 89.83W
07/14/2015                   DESOTO             MS   PUBLIC

            TREE DOWN ON POLK LANE.

0430 PM     TSTM WND DMG     DOWNTOWN MEMPHIS        35.13N 90.05W
07/14/2015                   SHELBY             TN   BROADCAST MEDIA

            TREE DOWN ON HIGHLAND.

0440 PM     TSTM WND DMG     WHITEVILLE              35.33N 89.15W
07/14/2015                   HARDEMAN           TN   EMERGENCY MNGR

            POWER LINES DOWN IN WHITEVILLE.

0445 PM     TSTM WND DMG     SOMERVILLE              35.24N 89.35W
07/14/2015                   FAYETTE            TN   EMERGENCY MNGR

            SOME TREES DOWN WITH SCATTERED POWER OUTAGES.

0445 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
07/14/2015  E55.00 MPH       HARDEMAN           TN   EMERGENCY MNGR

            WINDS AT LEAST 55MPH.

0450 PM     TSTM WND DMG     OAKLAND                 35.22N 89.51W
07/14/2015                   FAYETTE            TN   PUBLIC

            FENCE ALONG OUTDOOR POOL DAMAGED BY GUSTY WIND ESTIMATED
            TO BE 65 MPH.

0455 PM     TSTM WND DMG     HENDERSON               35.44N 88.65W
07/14/2015                   CHESTER            TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS CHESTER COUNTY.

0455 PM     TSTM WND DMG     HOLLY SPRINGS           34.77N 89.44W
07/14/2015                   MARSHALL           MS   PUBLIC

            TREE ON A CAR ON RISING STAR ROAD.

0455 PM     TSTM WND DMG     HUNTERSVILLE            35.62N 88.98W
07/14/2015                   MADISON            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON HWY 223 AND WOMACK LANE.

0458 PM     TSTM WND DMG     HUNTERSVILLE            35.62N 88.98W
07/14/2015                   MADISON            TN   LAW ENFORCEMENT

            TREE ACROSS HWY 18 AND LOWERY ROAD.

0505 PM     TSTM WND DMG     BOLIVAR                 35.26N 89.00W
07/14/2015                   HARDEMAN           TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS HARDEMAN COUNTY.

0505 PM     TSTM WND DMG     12 E SENATOBIA          34.62N 89.76W
07/14/2015                   TATE               MS   PUBLIC

            POWERLINE DOWN ON THE ROAD EAST OF SENATOBIA.

0515 PM     TSTM WND DMG     SELMER                  35.17N 88.59W
07/14/2015                   MCNAIRY            TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE COUNTY WITH POWER OUTAGES.

0515 PM     TSTM WND DMG     SAVANNAH                35.22N 88.24W
07/14/2015                   HARDIN             TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS HARDIN COUNTY WITH SCATTERED
            POWER OUTAGES.

0600 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2015                   TISHOMINGO         MS   PUBLIC

            TREE DOWN BEHIND MINERAL SPRINGS PARK.

0600 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2015                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES BLOCKING SEVERAL ROADS ACROSS THE COUNTY.

0630 PM     TSTM WND GST     5 S BELMONT             34.43N 88.21W
07/14/2015  E60.00 MPH       ITAWAMBA           MS   TRAINED SPOTTER

            WINDS ESTIMATED BETWEEN 60 AND 70 MPH.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:13 PM CDTSpecial Weather StatementMEGPanola47 min
Jul 15, 4:58 PM CDTSevere Thunderstorm WarningMEGCoahoma47 min
Jul 15, 5:59 PM CDTSevere Thunderstorm WarningMEGTallahatchie46 min
Jul 15, 6:40 PM CDTSevere Thunderstorm WarningMEGTallahatchie35 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.